# SDR 95ZZZX3652

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N666HL
- Make and model: Piper PA-34-200T
- Aircraft serial: 347770235
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Part number: 6704015
- Condition: Bolts Loose
- Location: Rt Mlg Trunnion
- Part time: 11,400 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOWING GEAR INDICATION PROBLEM, FOUND RIGHT FORWARD MAIN GEAR TRUNNION FITTING BOLTS LOOSE.  RECURRING PROBLEM ADDRESSED BY PIPER SB 956.  SUBMITTER RECOMMENDS UPGRADE THIS BULLETIN TO AIRWORTHINESS DIRECTIVE.
